Article thumbnail

On the minimal energy of unicyclic Hückel molecular graphs possessing Kekulé structures

By Yinmei Cao, Anhua Lin, Rong Luo and Xiaoya Zha

Abstract

AbstractLet G be any unicyclic Hückel molecular graph with Kekulé structures on n vertices where n≥8 is an even number. In [W. Wang, A. Chang, L. Zhang, D. Lu, Unicyclic Hückel molecular graphs with minimal energy, J. Math. Chem. 39 (1) (2006) 231–241], Wang et al. showed that if G satisfies certain conditions, then the energy of G is always greater than the energy of the radialene graph. In this paper we prove that this inequality actually holds under a much weaker condition

Publisher: Elsevier B.V.
Year: 2009
DOI identifier: 10.1016/j.dam.2008.04.003
OAI identifier:

Suggested articles


To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.